2 doctors weighed in:

I have sever reaction to a cortisone shots and pills, am i allergic to it. My vision goes out my legs feel weak?

2 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Reaction,not allergy

Many untoward side-effects can occur with steroids.
Allergies to a particular steroid are extremely rare. Steroids are the primary drugs to treat allergies. I believe you had an adverse reaction, not an allergy. Ask your doctor which steroid was used!

In brief: Reaction,not allergy

Many untoward side-effects can occur with steroids.
Allergies to a particular steroid are extremely rare. Steroids are the primary drugs to treat allergies. I believe you had an adverse reaction, not an allergy. Ask your doctor which steroid was used!
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors